# SDR P5CA9700846

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Bs 910/918/928
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D SKIN LAP BELT STA 910, STA 918, STA 928 INNER SKIN AT S-12L.  TRIMMED OFF AT SEVERAL PLACES ADJACENT TO TOP ROW FASTENER HOLES.  REPAIRED PER BOEING SRM 53-30-03, S/N 911821.
